Tacrolimus/vincristine

COVID-19: 2 case reports

    Author Information

    An event is serious (based on the ICH definition) when the patient outcome is:

    • * death

    • * life-threatening

    • * hospitalisation

    • * disability

    • * congenital anomaly

    • * other medically important event

    “ ”

    In a study of 37 patients initiated by the French society of paediatric oncology (SFCE), two patients including an 18-year-old woman [not all ages and sexes stated] were described, who developed coronavirus disease-2019 (COVID-19) during chemotherapy with vincristine for B-acute lymphocytic leukaemia (B-ALL) or immunosuppression with tacrolimus in France.

    The patients had been receiving chemotherapy vincristine for relapsed B-ALL (n=1) and immunosuppression with tacrolimus (n=1) [routes and dosages not stated]. The patients developed COVID-19 infection [durations of treatment to reactions onset not stated].

    One woman (the 18-year-old) required intensive care unit admission and non-invasive ventilation. She received off-label treatment with hydroxychloroquine and had favourable prognosis. She was discharged after 10 days of admission. She was scheduled for chimeric antigen receptor T cells (CART) therapy, but was delayed due to severe acute respiratory syndrome coronavirus 2 (SARS CoV-2) [not all outcomes stated].

    Reference

    1. Rouger-Gaudichon J, et al. Impact of the first wave of COVID-19 on pediatric oncology and hematology: A report from the french society of pediatric oncology. Cancers 12: 1-9, No. 11, Nov 2020. Available from: URL: http://doi.org/10.3390/cancers12113398

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Verify currency and authenticity via CrossMark

    Cite this article

    Tacrolimus/vincristine. Reactions Weekly 1843, 331 (2021). https://doi.org/10.1007/s40278-021-91433-y

    Download citation